# SDR SWAA2017020211628

- Difficulty date: January 31, 2017
- Submitted: February 2, 2017
- Operation: Air carrier
- Aircraft: N717SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27851
- Aircraft time: 65,760 hours, 38,836 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 287A1542
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBOARD OF LEADING EDGE BRACKET CRACKED ON LOWER FORWARD FIXED LEADING EDGE AT APPROXIMATE WS 200.  R&R BRACKET PER SRM.
